MathSciNet Relay Station
MathSciNet bibliographic data
MR1448959 93B36 (93C30)
Masubuchi, Izumi; Kamitane, Yoshiyuki; Ohara, Atsumi; Suda, Nobuhide $H_\infty$ control for descriptor systems: a matrix inequalities approach. Automatica J. IFAC 33 (1997), no. 4, 669–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement